2019
Том 71
№ 9

All Issues

Voloshyn D. E.

Articles: 3
Article (Ukrainian)

Derived categories of nodal curves

Drozd Yu. A., Voloshyn D. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 8. - pp. 1033-1040

We describe derived categories of coherent sheaves over nodal noncommutative curves of string and almost string types.

Article (English)

Vector bundles over noncommutative nodal curves

Drozd Yu. A., Voloshyn D. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 2. - pp. 185-199

We describe vector bundles over a class of noncommutative curves, namely, over noncommutative nodal curves of string type and of almost string type. We also prove that, in other cases, the classification of vector bundles over a noncommutative curve is a wild problem.

Article (Ukrainian)

Structure of nodal algebras

Voloshyn D. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 7. - pp. 880-879

The structure of nodal algebras over a complete discrete valuation ring with algebraically closed residue field is described.